# SDR PNSA2015103004

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 54,550 hours, 43,965 cycles
- Engine: Ge CT79B
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH24668161
- Part serial: L198033
- Condition: Failed
- Location: Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT ON.  R & R LOWER INLET DUCT.
